Example of a Walsh series
Matematičeskie zametki, Tome 28 (1980) no. 5, pp. 737-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_5_a9,
author = {V. A. Skvortsov},
title = {Example of a {Walsh} series},
journal = {Matemati\v{c}eskie zametki},
pages = {737--748},
year = {1980},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_5_a9/}
}
V. A. Skvortsov. Example of a Walsh series. Matematičeskie zametki, Tome 28 (1980) no. 5, pp. 737-748. http://geodesic.mathdoc.fr/item/MZM_1980_28_5_a9/